# SDR NACA2024100900001

- Difficulty date: October 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,558 hours, 18,433 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G740116
- Part serial: 624
- Condition: Failed
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HF DOES NOT TRANSMIT OR RECEIVE. REMOVED AND REPLACED HF COMM CONTROL PANEL IAW AMM 23-11-02. PART IS UNKNOWN TO TRAX, NO TIME INFO
